# SDR ASAA0680875

- Difficulty date: August 15, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- Aircraft time: 48,795 hours, 24,209 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: 5936431503
- Condition: Corroded
- Location: Bs 1215-1227
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON SPLICE CORRODED.  REPLACED SPLICE PER SRM 53 02 AND 51 30 5.
